# SDR GLBA2001101

- Difficulty date: May 15, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 12,966 hours, 17,538 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RIGHT ENVIROMENTAL FAIL ON T/O ROLL.  INSPECTED, COULD NOT DUPLICATE.
